On a class of infinite products occurring in quantum statistical mechanics
Annales de l'institut Henri Poincaré. Section A, Physique Théorique, Volume 15 (1971) no. 2, pp. 91-106.
@article{AIHPA_1971__15_2_91_0,
     author = {Fano, G. and Loupias, G.},
     title = {On a class of infinite products occurring in quantum statistical mechanics},
     journal = {Annales de l'institut Henri Poincar\'e. Section A, Physique Th\'eorique},
     pages = {91--106},
     publisher = {Gauthier-Villars},
     volume = {15},
     number = {2},
     year = {1971},
     mrnumber = {297276},
     zbl = {0223.40002},
     language = {en},
     url = {http://archive.numdam.org/item/AIHPA_1971__15_2_91_0/}
}
TY  - JOUR
AU  - Fano, G.
AU  - Loupias, G.
TI  - On a class of infinite products occurring in quantum statistical mechanics
JO  - Annales de l'institut Henri Poincaré. Section A, Physique Théorique
PY  - 1971
SP  - 91
EP  - 106
VL  - 15
IS  - 2
PB  - Gauthier-Villars
UR  - http://archive.numdam.org/item/AIHPA_1971__15_2_91_0/
LA  - en
ID  - AIHPA_1971__15_2_91_0
ER  - 
%0 Journal Article
%A Fano, G.
%A Loupias, G.
%T On a class of infinite products occurring in quantum statistical mechanics
%J Annales de l'institut Henri Poincaré. Section A, Physique Théorique
%D 1971
%P 91-106
%V 15
%N 2
%I Gauthier-Villars
%U http://archive.numdam.org/item/AIHPA_1971__15_2_91_0/
%G en
%F AIHPA_1971__15_2_91_0
Fano, G.; Loupias, G. On a class of infinite products occurring in quantum statistical mechanics. Annales de l'institut Henri Poincaré. Section A, Physique Théorique, Volume 15 (1971) no. 2, pp. 91-106. http://archive.numdam.org/item/AIHPA_1971__15_2_91_0/

[1] G. Fano and G. Loupias, On the thermodynamic limit of the B. C. S. state. Commun. Math. Phys., t. 20, 1971, p. 143. | MR

[1 bis] G. Fano and G. Loupias, Conjectures on a class of physical states of Fermi systems. On the thermodynamical limit of the B. C. S. state. Un published report.

[2] D. Ruelle, Helv. Phys. Acta t. 36, 1963, p. 789. | MR | Zbl

[3] M.E. Fisher, Arch. Rat. Mech. Anal., t. 17, 1964, p. 377. | MR

[4] B. Levin, Distribution of zeros of entire functions. Transl. of Math. Monograph. Am. Math. Soc., 1964. | MR | Zbl

[5] R. Boas, Entire functions, Academic Press, 1954. | MR | Zbl

[6] G.M. Mittag-Leffler, Acta Math., t. 29, 1905, p. 101. | JFM

[7] E. Phragmén, Acta Math., t. 28, 1904, p. 351. | JFM

[8] D. Ruelle, Helv. Phys. Acta, t. 36, 1963, p. 183. | MR | Zbl

[9] R.L. Dobrushin and R.A. Minlos, Theory of probability and its applications, t. 12, 1967, p. 535.

[10] I.S. Gradshteyn and I.M. Ryzhik, Table of integrals, series and products, Academic Press, 1965.

[11] F. Smithies, Duke Math. J., t. 8, 1941, p. 107. | JFM | MR | Zbl